# SDR IPXA10559544

- Difficulty date: April 2, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON BS 1360 FLOORBEAM LOWER FLANGE, RBL 26.5 TO 34, WL 201.  REPAIRED IAW ER NR 10-2331 IPXA EO NR: B757-5310-37537-A.
